MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARIN 65 UNITS; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARIN 65 UNITS; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Catalog Number 367961
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows d.2.A medical device type: jka d.2.B common device name: tubes, vials, systems, serum separators, blood collection there were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k945952; k954592 investigation summary: bd received 3 photos for investigation.The photos were reviewed and the indicated failure mode for underfill was observed.Additionally, 100 retained samples were inspected with no visible defects.Functional testing was performed on 10 retained samples, and all tubes were within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Report 16 of 18 it was reported while using bd vacutainer® pst¿ gel and lithium heparin 65 units, an unspecified number of tubes underfilled.A new tube was selected to complete the draw and no adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARIN 65 UNITS
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25437987
Report Number1917413-2026-00509
Device Sequence Number10137206
Product Code GIM
UDI-Device Identifier30382903679615
UDI-Public(01)30382903679615(17)270331(10)6076606
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K252040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367961
Device Lot Number6076606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown